Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

New examples of strictly almost Kähler manifolds


Author: Bill Watson
Journal: Proc. Amer. Math. Soc. 88 (1983), 541-544
MSC: Primary 53C15; Secondary 53C25
DOI: https://doi.org/10.1090/S0002-9939-1983-0699430-2
MathSciNet review: 699430
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A parametrized family of non-Kähler almost Kähler manifolds is constructed as the product of solvable Lie groups with almost cosymplectic structures. A family of compact strictly almost Kähler manifolds whose cohomology is consistent with that of Kähler manifolds is similarly obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C15, 53C25

Retrieve articles in all journals with MSC: 53C15, 53C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0699430-2
Keywords: Almost Kähler manifolds, almost cosymplectic manifolds
Article copyright: © Copyright 1983 American Mathematical Society